# SDR AU970392

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: 652541
- Condition: Cracked
- Location: Recip Eng Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 CYLINDER LOWER FORWARD THROUGH BOLT NUT CRACKED DUE TO CADMIUM EMBRITTLEMENT
